Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The $ H$-space squaring map on $ \Omega\sp 3S\sp {4n+1}$ factors through the double suspension

Author: William Richter
Journal: Proc. Amer. Math. Soc. 123 (1995), 3889-3900
MSC: Primary 55Q40; Secondary 55Q15, 55Q25
MathSciNet review: 1273520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the first EHP spectral sequence differential followed by the double suspension. We show that $ 2{\pi _ \ast }({S^{4n + 1}}) \subset \operatorname{Im} ({E^2})$, which refines the exponent for $ {\pi _ \ast }({S^{2n + 1}})$ of James and Selick. The proof follows an odd primary program of Gray and Harper, and uses Barratt's theory of unsuspended Hopf invariants and Boardman and Steer's geometric Hopf invariants.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q40, 55Q15, 55Q25

Retrieve articles in all journals with MSC: 55Q40, 55Q15, 55Q25

Additional Information

PII: S 0002-9939(1995)1273520-6
Keywords: James-Hopf invariants, Cartan formula, exponents, EHP fibrations
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia